# SDR USAA051360

- Difficulty date: November 9, 2005
- Submitted: November 15, 2005
- Operation: Air carrier
- Aircraft: N525AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23860
- Aircraft time: 51,400 hours, 51,400 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 312
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK BS312 BL0 CABIN FLOOR SUPPORT STRUCTURE.  CUTOUT CRACKED AREA, FABRICATED AND INSTALLED REPAIR IAW SRM 51-70-11, DEFECT SIZE: .25".
